Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Uneasy giddiness, have undergone CABG, put on weight after it. Dr's advise Rancad, Olmin. Required ?

Doctor have undergone CABG last year same time. Since then for 6 to 8 months I have put up weight 9 kgs extra now I am 89 , aged 62 height 5 .4 . Recently I have some uneasy quiddiness for the past 4 days. Since 12 months after CABG I am taking Deplatt 75 mg, Atorva 40 and Meto-ER-50 and two days ago I checked with a doctor and he prescribed RANCAD (Ranolazine extended release tab 500 mg. and Olmin 20-H ( Olmesartan Medoxomil - 20 mg & Hydrochlorothiazide - 12.5 mg. What are these two medicine for. and its reaction with the medicine mentioned subscribed for CABG. Please advise and many thanks. AAAAAA
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello thanks for writing us.

As you already had undergone CABG , should avoid weight gain, control your food and go for daily walking..

AS far as giddiness is concerned may be due to high B.P thats why your doctor has prescribed you Olmin-H( anti hyper tensive),.

Rancad is antianginal drug , usually prescribed for anginal chest pain.

Both are safer drugs not having any interactions with the drugs you are taking

Good luck, take care
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor